# SDR REXA2021082400593

- Difficulty date: July 14, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670337934
- Condition: Corroded
- Location: Bs 631 S25l-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR JOINT PLATE CORRODED AT FS 631.34 AND BETWEEN STGR 25L AND STGR 26L. - REMOVED 0.005 OF SURFACE CORROSION FROM JOINT PLATE IAW CRJ900 SRM 53-21-23-101-001-A02. FOUND TO BE OUT OF LIMITS. REPAIRED JOINT PLATE IAW EA CRJ 953-11810.  RESTORED TO FINISH IAW CRJ900 SRM 51-21-16-001-001-A01.
